# SDR G1IA202512294100

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N398GF
- Make and model: Beech B300
- Aircraft serial: FL1019
- Aircraft time: 5,972 hours, 5,073 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Part number: 1013646281
- Condition: Faulty
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TOOK OFF PAJN FOR PANC ABOUT 1823 LCL. WHILE ON A 6 MILE FINAL EXTENDED THE LANDING GEAR AND FAILED TO GET A L MAIN LANDING GEAR INDICATION ON THE LANDING GEAR ANNUNCIATOR.  CONTINUED INBOUND & TOLD TOWER  WOULD LIKE THEM TO LOOK AT THE LT MAIN GEAR ON A LOW PASS AND  WOULD JOIN THE DOWNWIND AND RETURN FOR LANDING AFTER COMPLETING A CHECKLIST.  WHEN ON APPROXIMATELY 2 MILE FINAL, L ANNUNCIATION ILLUMINATED.  TOWER NOTED NO ANOMALIES ON PASS BY.  OPTED TO LEAVE GEAR DOWN ON THE GO-AGROUND, AFTER NOW HAVING 3 GREEN INDICATIONS.  JOINED THE DOWNWIND & COMPLETED THE CHECKLIST. I OPTED TO COMPLETE THE MANUAL EXTENSION CHECKLIST FOR NO GREEN ANNUNCIATION.  DECLARED AN EMERGENCY WITH THE TOWER AND LANDED UNEVENTFULLY.
